Modules whose certain submodules are essentially embedded in direct summands

Kara Y., TERCAN A.

Rocky Mountain Journal of Mathematics, vol.46, no.2, pp.519-532, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.1216/rmj-2016-46-2-519
  • Journal Name: Rocky Mountain Journal of Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.519-532
  • Keywords: Extending module, exchange property, C-12-module, tangent bundle
  • Bursa Uludag University Affiliated: Yes


Copyright © 2016 Rocky Mountain Mathematics Consortium.It is well known that, if the ring has acc on essential right ideals, then for every quasi-continuous module over the ring, the finite exchange property implies the full exchange property. In this paper, we obtain the former implication for the generalizations of quasi-continuous modules over a ring with acc on right annhilators of elements of the module. Moreover, we focus on direct sums and direct summands of weak C12 modules i.e., modules with the property that every semisimple submodule can be essentially embedded in a direct summand. To this end, we prove that since weak C12 is closed under direct sums. Amongst other results, we provide several counterexamples including the tangent bundle of a real sphere of odd dimension over its coordinate ring for the open problem of whether weak C12 implies the C12 condition.